# SDR AALA201601169005

- Difficulty date: January 15, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 68,599 hours, 24,124 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Evac Slide
- Component: Slide Raft, Aircruisers
- Component part number: D31041147
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R3 SLIDE BOTTLE PRESS LOW.  REPLACED R3 SLIDE IAW JC 19C2009001, 19C84525002 & 19C84525005.
